# SDR DALA2016022201272

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR JAMB LOWER SILL 4.5" SPLICE STRAP CORRODED 5" FWD OF LOWER FWD STOP FITTING.  REMOVED CORROSION IN SPECIFIED AREA FOUND BLENDED LIMITS TO BE BEYOND ACCPTABLE LIMITS ORGINAL MATERIAL .080 REF SRM 53-20-15, FIG 1, MATERIAL LOSS OF .040 USING SCRATCH GAUGE ID 35817, CAL DUE 09/15 ALLOWABLE LOSS IS .016 IAW SRM 53-00-00 FIG 103. REMOVED SPLICE -29 CLEANED AREA PRIMED AREA REF SRM AMM 51-10-00-370-803 INSTALLLED NEW SPLICE -29, REF SRM 51-41-02-0G-0 PA1-6 AND DWG NR 5910142-2, REV DG.
